Numerical solution of runoff prediction by Wiener's theory (II)

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/2283
Title
Numerical solution of runoff prediction by Wiener's theory (II)
Title Alternative
Wienerの予測理論による流出予測の数値的解法(II)
File
Author
著者 Kusanagi Yoshikazu
著者(ヨミ) クサナギ ヨシカズ
著者(別表記) 草薙 義一
著者 Fukuda Kiyoshi
著者(ヨミ) フクダ キヨシ
著者(別表記) 福田 清
Publication Title
香川大学農学部学術報告
Volume
21
Start Page
162
End Page
165
Publisher
香川大学農学部
Published Date
197003
ISSN
0368-5128
NCID
AN00038339
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.